If I Accidentally Miss A Dose Of Antipsychotics, The Next Day I Feel A Sense Of Ominous Dread...
Originally asked by Community Member Donna-1
If I Accidentally Miss A Dose Of Antipsychotics, The Next Day I Feel A Sense Of Ominous Dread…
I try not to miss medications anymore. But if I do miss a dose by accident, it feels like something very ugly is brewing in the back of my mind. Something I can’t exactly put my finger on, but something I definitely want to avoid at all costs. Is it common for something like this to happen with only one missed dose? It doesn’t go away until after I have taken my next dose and slept a few hours. Are they early withdrawal symptoms or schizophrenia symptoms?
I understand how it could be that you accidentally miss a dose.
I can tell you that it is common and could be either withdrawal or rebound symptoms or just plain a return of symptoms.
I’ve read that even missing one dose can increase the likelihood of a relapse or hospitalization, that is how quick this could happen.
I’m like an old lady with her 7-day plastic pillboxes: I fill them regularly and I fill them in advance as often as I can. In other ways I’m like a hot mama: I have a collection of pillboxes I can choose to use when I dine out at a restaurant:
An oval white one with a lipstick design, a new round gold pill box with a rose quartz and rhinestones going around the edge, a blue ceramic one with the Starry Night scene on it, and a large silver pill box with compartments.
So I want to suggest you could make it easier to remember your dose by placing the pill box or boxes in a convenient place where you can see them. I keep my two 7-day pill boxes out on the dining table because I take all the pills with food. I hide them whem I have guests over.
I wonder if it would be a stretch to tell you that using colorful pill boxes will give you a psychological boost and elevate taking the meds to an art form.
Just an idea.
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Christina Bruni